||Do you have any information on combining harmine/harmala (or any MAOI for that matter) with 5-MEO-DIPT. I've read and heard the term "FoxyHuasca" a few times now and am interested in anything you can tell me. One of the texts in the 5-MeO-DiPT vault even throws the idea out. What I want to know is, are there any known accounts/experiences you have heard of. I can't seem to locate anything on the matter. Thanks.|
||Although no scientific research has been done on this combination, its possible to make some educated guesses based on the few reports and on theoretical knowledge. 5-MeO-DIPT is a tryptamine compound, like DMT or psilocybin. Tryptamines are generally metabolized by the enzyme MAO, which oxidizes them into inactive compounds. Taking an MAO inhibitor prevents, or at least delays, this oxidation. As a result, mixing MAOIs with tryptamines tends to make the tryptamine's effects stronger and longer lasting.|
In addition to this, harmine and harmaline both have some psychoactive effects of their own, so that the effects of the tryptamines are not only increased but slightly altered. We have not seen many reports of combining 5-MeO-DIPT with MAOIs, but the few reports which have surfaced seem to indicate that the MAOIs do have the expected effect of potentiating and altering the trip.
Reports of this combination have been posted to various mailing lists and web forums, but no full reports have been archived anywhere we know of. There is a brief mention of this combination in the 5-MeO-DIPT User's Guide.
Because the level of potentiation (increase in effects) is unknown, extreme care should be taken by those who choose to try this combination. A full dose of the primary substances (in this case 5-MeO-DiPT) should never be taken the first time it is tried in combination with an MAOI.
As a reader points out, MAOIs are potentially dangerous by themselves, let alone in combination with bizarre chemicals. There is a risk when using any strong MAOI and anyone considering using MAOIs not under a doctor's supervision, should be extremely careful. People die from combining MAOIs and stimulants.
[ 5-MeO-DiPT ]
[ MAOIs ]